ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Reflection of water waves by a nearly vertical porous wall

Chakrabarti, A and Sahoo, T (1996) Reflection of water waves by a nearly vertical porous wall. In: Journal of the Australian Mathematical Society, Series B, 37 (3). pp. 417-429.

Full text not available from this repository.
Official URL: http://dev.journal.austms.org.au/V37/part3/Chakrab...

Abstract

The problem of reflection of water waves by a nearly vertical porous wall has been investigated. A perturbational analysis has been applied for the first order correction to be employed to the corresponding vertical wall problem. The Green's function technique has been used to obtain the solution of the boundary value problem at hand, after utilising a mixed Fourier transform together with an idea involving the regularity of the transformed function along the real axis. The cases of fluid of finite as well as infinite depth have been taken into consideration. Particular shapes of the wall have been considered and numerical results are also discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Australian Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Aug 2007
Last Modified: 10 Jan 2012 09:14
URI: http://eprints.iisc.ernet.in/id/eprint/10879

Actions (login required)

View Item View Item